MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM, MPFL, BIOCOMPOSITE; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IMPLANT SYSTEM, MPFL, BIOCOMPOSITE; BIO SOFT TISSUE FIXATN FASTNR
Model Number IMPLANT SYSTEM, MPFL, BIOCOMPOSITE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 01/13/2025, it was reported by an arthrex subsidiary employee via email that the anchor from an ar-1360c-cp mpfl biocomposite implant system, broke.The surgeon did not have the appropriate instrumentation for the correct anchor placement.Half of the screw remained in the patient; the other half was removed.The case was completed by opening a new ar-1360c-cp mpfl biocomposite implant system.This was discovered during a procedure on (b)(6) 2025.Additional information received on 1/22/2025: this was discovered during a medial patellofemoral ligament reconstruction procedure.The 6 mm biocomposite interference screw was what broke in the patient.The ar-1360c-cp mpfl biocomposite implant system was not missing any instrumentation, however, the surgeon did not have the appropriate driver to implant the interference screw, which ended up breaking in the patient.The case was actually completed by opening an ar-2324bcc biocomposite swivelock c in place of the interference screw.The case was delayed between thirty to forty minutes; however, the patient was already had general anesthesia administered, a booster was not necessary.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due not having the appropriate driver.

Brand Name
IMPLANT SYSTEM, MPFL, BIOCOMPOSITE
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21304771
Report Number1220246-2025-00158
Device Sequence Number8884347
Product Code MAI
UDI-Device Identifier00888867014015
UDI-Public(01)00888867014015(11)230516(17)270430(10)15093507
Combination Product (Y/N)N
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLANT SYSTEM, MPFL, BIOCOMPOSITE
Device Catalogue NumberAR-1360C-CP
Device Lot Number15093507
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown